Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Some new characterizations of Bloch type spaces of infinite matrices via Schur multipliers
Department of Mathematics and Informatics, Technical University of Civil Engineering Bucharest, Department of Mathematics and Computer Science, Technical University of Civil Engineering Bucharest.
Department of Mathematics and Computer Science, Technical University of Civil Engineering Bucharest, Department of Mathematics and Informatics, Technical University of Civil Engineering Bucharest.
Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
Simion Stoilov Institute of Mathematics, Romanian Academy, Romania & Technical University, University of Bucharest and Institute of Mathematics of Romanian Academy.
2015 (engelsk)Inngår i: Publicationes mathematicae (Debrecen), ISSN 0033-3883, E-ISSN 2064-2849, Vol. 87, nr 3-4, s. 351-370Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

We consider the innite matrix version B(D, ℓ2) of the Bloch space. In this paperwe complement the results in the recent book [18] by deriving some new characteriza-tions of B(D, ℓ2) and related spaces and duals via Schur multipliers. As applicationswe nd the largest solid subspace of B(D, ℓ2) and its \conjugate" space I(ℓ2) consid-ered in [18] and [19].

sted, utgiver, år, opplag, sider
2015. Vol. 87, nr 3-4, s. 351-370
HSV kategori
Forskningsprogram
Matematik
Identifikatorer
URN: urn:nbn:se:ltu:diva-10145Lokal ID: 8e635e55-6743-4970-b994-5e0e49800335OAI: oai:DiVA.org:ltu-10145DiVA, id: diva2:983085
Merknad
Validerad; 2015; Nivå 2; 20151013 (andbra)Tilgjengelig fra: 2016-09-29 Laget: 2016-09-29 Sist oppdatert: 2017-11-24bibliografisk kontrollert

Open Access i DiVA

fulltekst(156 kB)68 nedlastinger
Filinformasjon
Fil FULLTEXT01.pdfFilstørrelse 156 kBChecksum SHA-512
2eb6566aa7f847f8ffbaa51771aacd335fd28de59810f39be306c851030de425e2f7bd218137f3a36f739f484bae8a5246320fb3eed15691e3eefbd0bb6781fd
Type fulltextMimetype application/pdf

Personposter BETA

Persson, Lars-Erik

Søk i DiVA

Av forfatter/redaktør
Persson, Lars-Erik
Av organisasjonen
I samme tidsskrift
Publicationes mathematicae (Debrecen)

Søk utenfor DiVA

GoogleGoogle Scholar
Totalt: 68 nedlastinger
Antall nedlastinger er summen av alle nedlastinger av alle fulltekster. Det kan for eksempel være tidligere versjoner som er ikke lenger tilgjengelige

urn-nbn

Altmetric

urn-nbn
Totalt: 47 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf